MathSciNet Relay Station
MathSciNet bibliographic data
MR2960313 34K18 (34C15 93B52)
He, Xing; Li, Chuandong; Shu, Yonglu Triple-zero bifurcation in van der Pol's oscillator with delayed feedback. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 12, 5229–5239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement